MathSciNet Relay Station
MathSciNet bibliographic data
MR1069987 11P32 (11T06)
Effinger, Gove W.; Hayes, David R. A complete solution to the polynomial $3$-primes problem. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 2, 363–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement